Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:3(2007) 285-298

 Instability of Impulsive Hybrid State Dependent Delay Differential Systems

Bashir Ahmad

Abstract.  In this paper, we present the sufficient conditions ensuring the instability of the zero solution of an impulsive state dependent delay differential system for different conditions on the delay function. We assume the instability of the associated linear impulsive system and apply the idea of dichotomies together with Schauder--Tychonoff Theorem to establish the sufficient conditions for the unstable solution of the problem at hand.

 

2000 Mathematics Subject Classification: 4D20, 34K20, 34K45.

Keywords: Impulsive differential system, state dependent delay, (h, k) -dichotomies.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013